# SDR VNAA2020012299901

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 12,504 hours, 11,437 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AF FUSELAGE VERTICAL DRAG ANGLE CRACKED.  REMOVED LEFT AFT FUSELAGE TO VERTICAL CRACKED DRAG ANGLE IAW SRM 51-12-13, 51-42-21 AND 51-42-22.   LOCATED AND DRILLED NEW LEFT AFT FUSELAGE TO VERTICAL DRAG ANGLE IAW SRM 51-40-11, 51-42-13, 51-42-21 AND 51-42-22.  LT VERTICAL VERTICAL DRAG ANGLE REQUIRES INSTALLATION.    INSTALLED NEW SERVICEABLE AFT DRAG ANGLE IAW SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.  REMOVED SMALL SKIN PANEL BELOW RUDDER TO REMOVE STUCK JO BOLT IAW SRM 51-42-13-001-001-A01.  REMOVED STUCK JO BOLT BY DRILLING AND REINSTALLED SMALL SKIN PANEL BELOW RUDDER IAW SRM 51-42-13-001-001-A01.    PAINTED REPAIRED AREA IAW SRM 51-25-01-001-001-A01.
